Jump functions of a real interval to a Banach space
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome S10 (1989), pp. 77-91.
@article{AFST_1989_5_S10__77_0,
     author = {Moreau, Jean Jacques},
     title = {Jump functions of a real interval to a {Banach} space},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {77--91},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, S10},
     year = {1989},
     zbl = {0688.46009},
     mrnumber = {1425751},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1989_5_S10__77_0/}
}
TY  - JOUR
AU  - Moreau, Jean Jacques
TI  - Jump functions of a real interval to a Banach space
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1989
DA  - 1989///
SP  - 77
EP  - 91
VL  - Ser. 5, S10
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - http://www.numdam.org/item/AFST_1989_5_S10__77_0/
UR  - https://zbmath.org/?q=an%3A0688.46009
UR  - https://www.ams.org/mathscinet-getitem?mr=1425751
LA  - en
ID  - AFST_1989_5_S10__77_0
ER  - 
Moreau, Jean Jacques. Jump functions of a real interval to a Banach space. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome S10 (1989), pp. 77-91. http://www.numdam.org/item/AFST_1989_5_S10__77_0/

[1] Bourbaki (N.).- Intégration, Hermann (Paris), Chap. 1, 2, 3, 4 (2d ed.), 1965, Chap. 5, 1956; Chap. 6, 1956; Chap. 7,8, 1963.

[2] Dinculeanu (N.).- Vector Measures, Pergamon (London, New-York), 1967. | MR 206190

[3] Dunford (N.), Schwartz (J.T.).- Linear Operators, Part I : General Theory, Interscience (New York), 1957. | MR 1009162 | Zbl 0084.10402

[4] Kelley (J.L.).- General topology, Van Nostrand Reinhold (New York), 1955 . | MR 70144 | Zbl 0066.16604

[5] Moreau (J.J.).- Bounded variation in time, in : Topics in Nonsmooth Mechanics, (Ed. J.J. Moreau, P.D. Panagiotopoulos and G. Strang), Birkhäuser (Basel, Boston, Berlin), 1988, p. 1-74. | MR 957087 | Zbl 0657.28008

[6] Moreau (J.J.).- Unilateral contact and dry friction in finite freedom dynamics, in : Non-smooth Mechanics and Applications, (Ed. J.J. Moreau and P.D. Panagiotopoulos), CISM Courses and Lectures n°302, Springer-Verlag (Wien, New York), 1988, p. 1-82. | Zbl 0703.73070